Jump to content

ONE DAY LEFT TO decide


[li...]

Recommended Posts

All the messing around with bad crossovers because im kindled and cross tokerant, but im having akathisa without even starting to taper the 3 mg ativan i was put on two months ago. My choice is updose to 4 mg mega dose gabapentin, side doses of klonopin or just go insane.went through withdrawal twice before and never felt so bad that the fist tiny cut gives me alathisia

.

Link to comment
Share on other sites

Hi Lizagal,

I was only on Lorazepam for 1 month and I also get the akathisia really bad when I make a cut. Was never on any medication prior to the one month on lorazepam.  This stuff has messed me up bad. It has been hell through my entire taper. I never seem to stabilize. The Akathisia has got to be the worst...It is horrible.. Hang in there, everyone claims it gets better!! I sure hope it does!! Not so sure if the Gabapentin is the right thing for the Akathisia.  Propranolol is what people usually take for the Akathisia. I've used it and it helps, but I am reluctant to take it too often because I am so afraid to become dependent on something else.  :)

Link to comment
Share on other sites

×
×
  • Create New...